Today:

Journal of Prime Research in Mathematics

Volume 01, Issue 1 (November 2005)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


Extremal and Asymptotic Properties of Irreducible Coverings of Graphs by Cliques
I. Tomescu

Download: PDF


Topology of Configuration Spaces
B. Berceanu

Download: PDF



On the Defining Spectrum of k-Regular Graphs with k –1 Colors
D. Mojdeh

Download: PDF



On the Arithmetical Structure of Some Compact Subsets in the p-adic Complex Number Field
A. Popescu

Download: PDF



Statistical Space Control in Non-linear Systems:Speed Gradient Method
S. V. Borisenok

Download: PDF



Fermi, Bose and Vicious Walk Configurationson the Directed Square Lattice
F. M. Bhatti & J. W. Essam

Download: PDF



Continuous Automorphisms and an Equivalence Relation In K[[X]]
Yasar Polatoglu, H. Esra Ozkan

Download: PDF



On the Conversion of Rational Triangular Bézier Surfaces and Multi-sided Patches
G. E. Randriambelosoa & M.Z. Hussain

Download: PDF



Some Properties of Fractional Ornstein-Uhlenbeck Process
S. C. Lim

Download: PDF



Separation of Variables for Nonlinear Wave Equation in Cylinder Coordinates
A. Shermenev

Download: PDF



Effect of Convection on Wavelet Estimation for a Multidimensional Acoustic Earth
B. Ahmed & A. A. Khan

Download: PDF